CSN Login
Members Online: 10

UP AND DOWN

jawjab's picture
jawjab
Posts: 6
Joined: Jan 2014

A roller coaster ride and I am terrified of heights.  Since my last post I have been up and down emotionally.  Had a cat scan and was told that I am cancer free YEAH!  But in the interim my chemo blasted me.  It was burning me up from the inside out.  I could not walk without pain and/or use my hands.  Bottom of feet and palms of hands were a mass of blisters.  Finally after going through jars and jars of Aquaphor the feet and palms are almost completely covered with new skin.  I also changed colors from the neck down I am a dark brown color.  It is finally peeling and as I walk through the house I leave behind a trail of dry skin. I am getting tired of sweeping the floors.   One good thing though I can now become a criminal since my fingerprints were completely burned off.  Also my eyes are so watery it is difficult to read.  Anybody have a solution to watery eyes I would be grateful if you could post it.  I also lost 17 pounds in two weeks I now have a fighting weight of 105 pounds. When I saw the doctor last week he was amazed by my reaction. He understood why I called to get pain meds I do not like taking pills but I had no choice.  He said he was trying to kill the cancer with chemo not the patient.  My tumor marker wasn’t that great but he said he was not worried about that since the cat scan was all negative.  He also imformed me, once again, that the remission may not last long since the cancer is aggressive.  You know what I can’t worry about that.  I will enpoy every day of remission be it one day or one year.

NoTimeForCancer
Posts: 409
Joined: Mar 2013

Thank you for letting us know how you are doing.   Long term survivors and those whose are battling are ALL inspirations.  Keep kickin' it girl!

lovesanimals's picture
lovesanimals
Posts: 1227
Joined: Sep 2011

I am so sorry you've experienced so much pain with your chemo, but I am so glad that you are in remission.  I don't have a solution for your watery eyes but you might want to ask your doctor.

May each day be a better day for you and long live your remission!

Kelly

 

Alnik
Posts: 56
Joined: Feb 2012

Sorry to hear that your chemo has been so rough. I just started a new chemo myself it is Alimta side effects have been pretty terrible as well. Just curious what chemo you were taking that had these side effects. Im happy to hear you are in remission thou. Your in my thoughts and prayers!!!

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

So glad your scans came back clear! Your attitude on remission is spot on. None of us know the future, and though we have to stay vigalant, the trick is to balance that with with the joy of everyday life. Oh boy, it that easier said than done.

I'm so concerned to hear that your having such a reaction to to your chemo treatment. Were you given doxil by any chance? I had similar reactions but in a lesser degree with that cocktail. Your ONC and mine say the exact same thing... object to kill the cancer and spare the patient, CT-125's not as important as scans and signs of physical progression, etc. Best of luck with getting those yucky reactions under control.                                     (((((HUGS)))))   Maria

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network